# SDR ASOA2016090815366

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 19,447 hours, 12,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EMERGENCY LIGHT OUT.   REMOVED AND REPLACED THE LIGHT ASSY IAW AMM 33-51-16, OPS CHECKED GOOD
